Jun 17, 2005
I was looking on medcohealth.com and it was saying that one possible side effect of combivir is hair loss. Is that common?
| Response from Dr. Young
Thanks for your post.
I've never seen hair loss that was attributed to Combivir, and is not thought to be a common side effect of the medication. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- When You Have Sex With Someone With Chlamydia Do You Immediately Get It?
- What Is The Difference Between Genital Herpes And Cold Sores?
- What Does It Mean To Have Herpes Antibodies?
- What Does A Herpes Scab Look Like?
- What Do Herpes Outbreaks Look Like On The Body?
- What Are Different Ways Can You Catch Herpes?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.